Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 82, Number 284

First order $k$-th moment finite element analysis of nonlinear operator equations with stochastic data
Alexey Chernov and Christoph Schwab.
Math. Comp. 82 (2013), 1859-1888
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073184
A posteriori error analysis of finite element method for linear nonlocal diffusion and peridynamic models
Qiang Du, Lili Ju, Li Tian and Kun Zhou.
Math. Comp. 82 (2013), 1889-1922
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073185
Constructively well-posed approximation methods with unity inf–sup and continuity constants for partial differential equations
Tan Bui-Thanh, Leszek Demkowicz and Omar Ghattas.
Math. Comp. 82 (2013), 1923-1952
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073186
A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations
Ross Ingram.
Math. Comp. 82 (2013), 1953-1973
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073187
Convergence of the implicit-explicit Euler scheme applied to perturbed dissipative evolution equations
Eskil Hansen and Tony Stillfjord.
Math. Comp. 82 (2013), 1975-1985
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073188
A Superconvergent discontinuous Galerkin method for Volterra integro-differential equations, smooth and non-smooth kernels
Kassem Mustapha.
Math. Comp. 82 (2013), 1987-2005
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073189
Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices
Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich.
Math. Comp. 82 (2013), 2007-2034
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073190
The structure of matrices in rational Gauss quadrature
Carl Jagels and Lothar Reichel.
Math. Comp. 82 (2013), 2035-2060
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073191
A dual split Bregman method for fast $ℓ^{1}$ minimization
Yi Yang, Michael Möller and Stanley Osher.
Math. Comp. 82 (2013), 2061-2085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073192
A minimax method for finding saddle critical points of upper semi-differentiable locally Lipschitz continuous functional in Hilbert space and its convergence
Xudong Yao.
Math. Comp. 82 (2013), 2087-2136
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073193
Computational aspects of Cui-Freeden statistics for equidistribution on the sphere
Christine Choirat and Raffaello Seri.
Math. Comp. 82 (2013), 2137-2156
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073194
Piecewise tensor product wavelet bases by extensions and approximation rates
Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson.
Math. Comp. 82 (2013), 2157-2190
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073195
Analysis of an energy-based atomistic/continuum approximation of a vacancy in the 2D triangular lattice
C. Ortner and A. V. Shapeev.
Math. Comp. 82 (2013), 2191-2236
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073196
Homotopy groups of suspended classifying spaces: An experimental approach
Ana Romero and Julio Rubio.
Math. Comp. 82 (2013), 2237-2244
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073197
Further analysis of Kahan’s algorithm for the accurate computation of $2×2$ determinants
Claude-Pierre Jeannerod, Nicolas Louvet and Jean-Michel Muller.
Math. Comp. 82 (2013), 2245-2264
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073198
On the log-concavity of a Jacobi theta function
Mark W. Coffey and George Csordas.
Math. Comp. 82 (2013), 2265-2272
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073199
An Extension of the Floater–Hormann Family of Barycentric Rational Interpolants
Georges Klein.
Math. Comp. 82 (2013), 2273-2292
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073200
A fast algorithm for approximating the ground state energy on a quantum computer
A. Papageorgiou, I. Petras, J. F. Traub and C. Zhang.
Math. Comp. 82 (2013), 2293-2304
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073201
The second order spectrum and optimal convergence
Michael Strauss.
Math. Comp. 82 (2013), 2305-2325
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073202
Möbius inversion formulae for Apostol-Bernoulli type polynomials and numbers
A. Bayad and J. Chikhi.
Math. Comp. 82 (2013), 2327-2332
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073203
A new variant of the Hilbert-Waring problem
Tianxin Cai and Deyi Chen.
Math. Comp. 82 (2013), 2333-2341
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073204
An algorithm to compute relative cubic fields
Anna Morra.
Math. Comp. 82 (2013), 2343-2361
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073205
Algorithmic proof of the epsilon constant conjecture
Werner Bley and Ruben Debeerst.
Math. Comp. 82 (2013), 2363-2387
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073206
Generalised Mersenne numbers revisited
Robert Granger and Andrew Moss.
Math. Comp. 82 (2013), 2389-2420
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073207
Fundamental invariants for the action of $SL_{3}(\mathbb{C}) ×SL_{3}(\mathbb{C}) ×SL_{3}(\mathbb{C})$ on $3 ×3 ×3$ arrays
Murray R. Bremner and Jiaxiong Hu.
Math. Comp. 82 (2013), 2421-2438
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073208
Perfect repdigits
Kevin Broughan, Sergio Guzman Sanchez and Florian Luca.
Math. Comp. 82 (2013), 2439-2459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3073209